# SDR AALA202512030634

- Difficulty date: November 18, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 69,556 hours, 28,965 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER REMOVAL OF LEFT HAND WING NUMBER 3 FLAP TRANSMISSION, FOUND PLAY IN TRANSMISSION MOUNT TO FLAP TRACK. REMOVED AND REPLACED BUSHINGS AND ATTACH HARDWARE ON NUMBER 3 FLAP TRACK FWD ATTACH FITTING. PER B737/NG SOPM 20-50-03 AND AMM 27-51-15, NO FURTHER PLAY NOTED.
